# SDR IPXA10562590

- Difficulty date: September 6, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 900-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FOUND FLOOR PANEL STA 900-1020 RBL 25-45 HAS PUNCTURE DAMAGE UNDERSIDE OTBD AT STA 1000.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
